# SDR USAA2011122300009

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232600500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL BETWEEN FR73 TO FR75.7 & BETWEEN Y450 TO -Y450.  REPLACED FLOOR PANEL BETWEEN FR73 TO FR75.7 & BETWEEN Y450 TO -Y450 IAW A330 SRM 53-02-00.
